Alert archive / Louisiana / Flash Flood Warnings in 2019

Flash Flood Warning 12, NWS Lake Charles, LA

April 18, 2019Avoyelles Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Apr 18, 2019, 12:35 PM CDT for Avoyelles Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 18, 2019, 12:35 PM CDT (17:35 UTC)
Expired
Apr 18, 2019, 3:00 PM CDT
In force
2 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

County Avoyelles Parish, LA

The radar

The Ft Polk radar (KPOE), 91 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1465 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

118 
WGUS54 KLCH 181735
FFWLCH
LAC009-182000-
/O.NEW.KLCH.FF.W.0012.190418T1735Z-190418T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1235 PM CDT Thu Apr 18 2019

The National Weather Service in Lake Charles has issued a

* Flash Flood Warning for...
  Avoyelles Parish in central Louisiana...

* Until 300 PM CDT.

* At 1234 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Marksville, Bunkie, Moreauville, Bordelonville, Effie, Cottonport,
  Mansura, Hessmer, Evergreen, Plaucheville, Goudeau, Brouillette,
  Lake Ophelia National Wildlife Refuge, Dupont, Centerpoint and
  Hamburg.

Additional rainfall amounts of one to three inches are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3130 9200 3130 9201 3128 9202 3127 9199
      3122 9199 3125 9196 3122 9194 3123 9192
      3127 9195 3130 9193 3127 9184 3123 9180
      3085 9189 3085 9224 3096 9224 3096 9221
      3110 9223 3132 9221 3130 9216 3133 9201

$$
1 follow-up statement
032 
WGUS74 KLCH 181952
FFSLCH

Flash Flood Statement
National Weather Service Lake Charles LA
252 PM CDT Thu Apr 18 2019

LAC009-182001-
/O.EXP.KLCH.FF.W.0012.000000T0000Z-190418T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Avoyelles LA-
252 PM CDT Thu Apr 18 2019

...THE FLASH FLOOD WARNING FOR AVOYELLES PARISH WILL EXPIRE AT 300 PM
CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3130 9200 3130 9201 3128 9202 3127 9199
      3122 9199 3125 9196 3122 9194 3123 9192
      3127 9195 3130 9193 3127 9184 3123 9180
      3085 9189 3085 9224 3096 9224 3096 9221
      3110 9223 3132 9221 3130 9216 3133 9201

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 11:36 AM CDT, 59 minutes earlier.

Area forecast discussion, Apr 18, 11:36 AM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1136 AM CDT Thu Apr 18 2019

.UPDATE...
Severe threat will continue east of the gust front for the next
few hours with system taking on a qlcs feature, meaning bow
segments and notches that could produce wind damage or quick spin
up tornadoes. Still a brief time for some discrete cells to have
rotation coming off the Gulf into lower Acadiana through the early
afternoon. Also, with storms with high rainfall rates beginning to
train along the slowing gust front, there is a potential for flash
flooding until the upper level trough picks up speed during the
early afternoon to begins to dry slot the forecast area by mid
afternoon that will end the flood and severe threat.

Rua

&&

.DISCUSSION...

&&

.PREV DISCUSSION... /issued 751 AM CDT Thu Apr 18 2019/

UPDATE...
With the last storm moving across the Sabine into w-cntl LA, have
canceled the last two sern TX counties from WW#81.

PREV DISCUSSION... /issued 405 AM CDT Thu Apr 18 2019/

DISCUSSION...
Our big weather story for the day continues to unfold to our west
as our expected squall line remains on a beeline for extreme sern
TX. Warnings with this line have been a little more common over
its nrn portion (primarily nrn HGX and SHV forecast areas) where
the line has interacted with less dry air entrainment/capping
aloft. The line is being fed by an area of strong low/mid-level
convergence ahead of an advancing shortwave crossing wrn TX, along
with a good divergent flow aloft. As was stated this time
yesterday morning, forecast soundings show good to excellent
severe parameters across our area for later this morning...primary
question remains how long capping around 875 mb will hold. Recent
radar trends show the srn end of the line becoming a bit more
ragged, although short-range high res guidance indicates a
secondary stronger line could develop across the swrn zones by
late morning before pushing ewd across the remainder of the
forecast area through the afternoon...regardless, rain chances
remain high for today with the potential remaining solid for
severe weather which has been inserted into the grids/zones for
now. Will also have to watch for potential flooding issued,
primarily across the nrn zones where mean QPFs are higher...for
now, QPFs look to stay below flash flood guidance levels so have
decided to hold off on any watches for now. One last thing for
first period issues...have issued a Wind Advisory for lower
Acadiana beginning late morning and valid through the afternoon as
srly winds are progged to increase to 20 knots as the gradient
continues to tighten and stronger winds aloft mix down. Convection
will work its way past the Atchafalaya by late afternoon with a
few lingering showers possible over the far ern zones through the
early evening.

The holiday weekend looks fine as a drier/briefly cooler airmass
builds over in wake of the passing storm system. Wake up temps
Friday morning look to be in the lower/mid 50s while highs
tomorrow are currently progged to struggle to reach 70 across the
nern 1/2 of the area (lower 70s swrn 1/2). Saturday morning looks
even cooler with mins in the 40s all but the coast. With sfc high
pressure moving east of the area and heights beginning to build
aloft, a warm up is expected to commence Saturday and continue
into the new week.

Some discrepancies are noted in long-range solutions for the next
storm system crossing the wrn CONUS early next week. For now,
expect rain chances to begin nudging upward by Tuesday.

MARINE...
Have upgraded the SCA to a Gale Warning for the coastal waters
from Cameron ewd as gusts are progged to exceed 35 knots for a
brief time from late morning through early afternoon. Expect the
need for another Gale Warning for tonight once the front passes
and a strong offshore flow develops...with gusts progged to run
around 40 knots at that time.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  78  51  68  45 / 100  10  10   0
LCH  79  53  72  49 / 100  10   0   0
LFT  79  53  70  48 / 100  10  10   0
BPT  80  53  72  49 /  90   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ028-029-
     031>033-042>045-052>055-074.

     Wind Advisory until 6 PM CDT this evening for LAZ044-045-052>055.

     Coastal Flood Advisory until 7 PM CDT this evening for
     LAZ052>054.

TX...None.
GM...Small Craft Advisory from 4 PM this afternoon to 4 AM CDT Friday
     for GMZ452-455-472-475.

     Gale Warning until 4 PM CDT this afternoon for GMZ452-455-472-
     475.

     Small Craft Advisory until 4 AM CDT Friday for GMZ450-470.

     Small Craft Exercise Caution from 4 PM CDT this afternoon
     through late tonight for GMZ430-432-435.

     Small Craft Advisory until 4 PM CDT this afternoon for GMZ435.

&&

PUBLIC...07
Hazardous weather outlook, Apr 18, 5:48 AM CDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
548 AM CDT Thu Apr 18 2019

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
191100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
548 AM CDT Thu Apr 18 2019

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

An upper level storm system along with a surface cold front will
clash with a moist and unstable air mass to produce showers and
thunderstorms with the potential for severe weather as it crosses
the area today.

An Enhanced Risk (30 percent) that severe weather will occur
within 25 miles of a point is outlined roughly east of a
Leesville to Cameron line. The primary hazard with the severe
storms will be damaging wind gusts, although there is a small
chance (5 to 10 percent) for tornadoes and/or large hail.

West of a Leesville to Cameron line to the Sabine River, a Slight
Risk (15 percent) of severe weather is outlined, mainly from
damaging winds and/or large hail.

In addition, there is a Slight Risk (10-20 percent) of excessive
rainfall leading to flooding east of a Leesville to Abbeville
line, and a Marginal Risk (5-10 percent) of excessive rainfall
leading to flooding across the remainder of southwest Louisiana
and all of southeast Texas. This will be mainly from street
flooding due to high rainfall rates falling in poor drainage
areas. Also, high tides along the coast may back- up some drainage
systems in lower Acadiana that run into the Gulf.

Due to strong south winds ahead of the front, tides will run about
1 to 2 feet above predicted levels that may cause some water run
up along the coast and minor coastal flooding for lower Acadiana
and the lower Atchafalaya Basin. Also, a Wind Advisory is in
effect for the late morning and afternoon hours for lower Acadiana
as sustained winds in excess of 20 mph are expected.

All the showers and storms are expected to move east of the
Atchafalaya River by early evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Drier and cooler weather is expected for Friday before
temperatures begin to moderate as we move through the weekend.
Rain chances return to the region by the middle of next week as
the next storm system approaches the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ430-432-435-450-452-455-470-472-475-191100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
548 AM CDT Thu Apr 18 2019

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

A Gale Warning has been issued for the coastal waters east of
Cameron for late this morning and early this afternoon as wind
gusts exceeding 35 knots look possible. Otherwise small craft
advisory conditions are expected on the coastal waters as low
pressure deepens over the Plains States, tightening the pressure
gradient over the northwest Gulf of Mexico.

Widespread showers and scattered, sometimes strong thunderstorms
will develop along and ahead of a passing cold front today. Behind
the front, a strong offshore flow is forecast to develop...with
gale force wind gusts again likely late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Once winds diminish on Friday, no hazardous weather is expected
through early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

25

In the hours before

Special weather statement, Apr 18, 11:12 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1112 AM CDT Thu Apr 18 2019

LAZ028-029-181645-
Avoyelles LA-Rapides LA-
1112 AM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAPIDES AND
NORTHWESTERN AVOYELLES PARISHES UNTIL 1145 AM CDT...

At 1111 AM CDT, Doppler radar was tracking a strong thunderstorm over
Libuse, or near Pineville, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Alexandria, Pineville, Ball, Kingsville, Deville, Libuse, Tioga,
Esler Regional Airport, Kolin, Centerpoint, Holloway and Paradise.

A Tornado Watch remains in effect until 700 PM CDT for central
Louisiana.

LAT...LON 3146 9217 3145 9215 3141 9215 3136 9208
      3133 9208 3134 9203 3132 9200 3130 9200
      3129 9201 3130 9201 3128 9202 3128 9199
      3127 9197 3127 9195 3130 9193 3129 9189
      3127 9189 3122 9245 3143 9245 3147 9216
TIME...MOT...LOC 1611Z 267DEG 28KT 3135 9236

Brazzell
Special weather statement, Apr 18, 11:40 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1140 AM CDT Thu Apr 18 2019

LAZ028-029-032-033-043>045-052>054-181745-
Acadia LA-Iberia LA-Lafayette LA-St. Landry LA-Vermilion LA-
Avoyelles LA-Evangeline LA-Upper St. Martin LA-St. Mary LA-
Rapides LA-
1140 AM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...NORTHWESTERN
IBERIA...EASTERN RAPIDES...WEST CENTRAL ST. MARY...SOUTHEASTERN
EVANGELINE...EASTERN ACADIA...NORTHEASTERN VERMILION...NORTHWESTERN
ST. MARTIN...AVOYELLES AND ST. LANDRY PARISHES UNTIL 1245 PM CDT...

At 1140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Walters to near Kaplan.
Movement was southeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lafayette, New Iberia, Opelousas, Crowley, Abbeville, Catahoula,
Scott, Breaux Bridge, Rayne, Carencro, Ville Platte, St. Martinville,
Marksville, Kaplan, Church Point, Bunkie, Simmesport, Krotz Springs,
Leonville and Arnaudville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CDT for central, south
central and southwestern Louisiana.

LAT...LON 3133 9208 3132 9200 3122 9199 3130 9191
      3119 9168 3086 9182 3071 9173 3050 9175
      3044 9164 2975 9175 2970 9186 2983 9184
      2983 9197 2976 9208 2993 9240 3147 9217
TIME...MOT...LOC 1640Z 295DEG 25KT 3147 9211 2998 9233

Brazzell
Special weather statement, Apr 18, 11:46 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1146 AM CDT Thu Apr 18 2019

LAZ041-042-073-074-181730-
West Cameron LA-Calcasieu LA-Jefferson Davis LA-East Cameron LA-
1146 AM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON...
SOUTHWESTERN JEFFERSON DAVIS AND EASTERN CALCASIEU PARISHES UNTIL
1230 PM CDT...

At 1146 AM CDT, Doppler radar was tracking a strong thunderstorm over
Holly Beach, or 9 miles southeast of Sabine National Wildlife, moving
northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Lake Charles, Sulphur, Cameron, Westlake, Iowa, Grand Lake, Lake
Charles Regional Airport, Hayes, Moss Bluff, Sabine National
Wildlife, Carlyss, Hacketts Corner, Heberts Marina, Lebleu
Settlement, Gillis, Hackberry, Holly Beach, Sweet Lake, Holmwood and
Bell City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CDT for southwestern
Louisiana.

LAT...LON 2977 9344 2976 9355 2997 9372 3040 9319
      3015 9278 2976 9334 2979 9332 2980 9333
      2980 9334 2976 9335
TIME...MOT...LOC 1646Z 228DEG 48KT 2980 9348

RM12
Special weather statement, Apr 18, 12:16 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1216 PM CDT Thu Apr 18 2019

LAZ042-043-052-074-181800-
Acadia LA-Jefferson Davis LA-Vermilion LA-East Cameron LA-
1216 PM CDT Thu Apr 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...SOUTHEASTERN
JEFFERSON DAVIS...SOUTHWESTERN ACADIA AND NORTHWESTERN VERMILION
PARISHES UNTIL 100 PM CDT...

At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Creole, or near Grand Chenier, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Jennings, Cameron, Kaplan, Lake Arthur, Gueydan, Lacassine National
Wildlife Refuge, Rockefeller Wildlife Range, Grand Chenier, Klondike,
Morse, Riceville, Wright, Thornwell, Lowry, Creole, Gibbstown,
Florence Landing and Rutherford Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 700 PM CDT for southwestern
Louisiana.

LAT...LON 2973 9303 2977 9319 2978 9329 2979 9332
      3008 9293 3008 9289 3011 9290 3023 9273
      3002 9223 2962 9274
TIME...MOT...LOC 1715Z 226DEG 49KT 2984 9303

RM12
Local storm report, Apr 18, 12:20 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1220 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      CROWLEY                 30.21N 92.38W
04/18/2019                   ACADIA             LA   BROADCAST MEDIA

            RECEIVED A REPORT THAT THE I-10 EXIT RAMPS IN CROWLEY ARE
            UNDER WATER AND FLOODING ON PARKERSON AVE

&&

CASTIGGER
Local storm report, Apr 18, 12:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1224 PM CDT THU APR 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      CHURCH POINT            30.40N 92.21W
04/18/2019                   ACADIA             LA   TRAINED SPOTTER

            DITCHES OVERFLOWING INTO THE ROADWAYS.

&&

CASTIGGER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 3:30 AM CDTWind AdvisoryLCHLafayette, Saint Martin12 hr
Apr 18, 3:35 AM CDTGale WarningLCH12 hr
Apr 18, 7:52 AM CDTSpecial Weather StatementLCHVernon53 min
Apr 18, 8:11 AM CDTTornado WarningLCHVernon34 min
Apr 18, 9:27 AM CDTSpecial Weather StatementLCHAllen33 min
Apr 18, 9:32 AM CDTSpecial Weather StatementLCHCameron, Jefferson Davis43 min
Apr 18, 9:41 AM CDTSmall Craft AdvisoryLCH38 hr
Apr 18, 9:45 AM CDTSpecial Weather StatementLCHJefferson Davis45 min
Apr 18, 9:53 AM CDTSpecial Weather StatementLCHSaint Martin52 min
Apr 18, 9:55 AM CDTSpecial Marine WarningLCH35 min
Apr 18, 10:08 AM CDTSpecial Weather StatementLCHAcadia, Vermilion52 min
Apr 18, 10:15 AM CDTSpecial Marine WarningLCH2 hr
Apr 18, 10:19 AM CDTSpecial Weather StatementLCHAcadia, Cameron, Jefferson Davis56 min
Apr 18, 10:34 AM CDTSpecial Weather StatementLCHAllen, Evangeline, Rapides41 min
Apr 18, 11:00 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Evangeline, Rapides, Saint Landry45 min
Apr 18, 11:04 AM CDTSpecial Weather StatementLCHLafayette41 min
Apr 18, 11:05 AM CDTFlash Flood WatchLCHAllen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more8 hr
Apr 18, 11:06 AM CDTTornado WarningLCHAvoyelles, Evangeline, Saint Landry24 min
Apr 18, 11:12 AM CDTSpecial Weather StatementLCHAvoyelles33 min
Apr 18, 11:25 AM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis3 hr
Apr 18, 11:34 AM CDTAreal Flood AdvisoryLCHRapides3 hr
Apr 18, 11:40 AM CDTSpecial Weather StatementLCHAvoyelles, Lafayette, Saint Landry65 min
Apr 18, 11:46 AM CDTSpecial Weather StatementLCHCalcasieu44 min
Apr 18, 12:02 PM CDTFlash Flood WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry3 hr
Apr 18, 12:03 PM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Lafayette, Saint Landry42 min
Apr 18, 12:11 PM CDTAreal Flood AdvisoryLCHAvoyelles3 hr
Apr 18, 12:16 PM CDTSpecial Weather StatementLCHCameron44 min
Apr 18, 12:27 PM CDTSpecial Marine WarningLCH63 min
Apr 18, 12:39 PM CDTSpecial Marine WarningLCH21 min
Apr 18, 12:53 PM CDTSpecial Weather StatementLCHLafayette, Saint Martin52 min
Apr 18, 12:58 PM CDTAreal Flood AdvisoryLCHLafayette, Saint Landry, Saint Martin, Vermilion2 hr
Apr 18, 12:58 PM CDTSpecial Weather StatementLCHVermilion47 min
Apr 18, 1:52 PM CDTSpecial Weather StatementLCHLafayette, Saint Martin, Vermilion38 min
Apr 18, 1:57 PM CDTFlash Flood WarningLCHLafayette, Saint Landry, Saint Martin3 hr
Apr 18, 2:14 PM CDTSpecial Weather StatementLCHSt. Mary46 min
Apr 18, 2:32 PM CDTAreal Flood AdvisoryLCHIberia, Vermilion118 min
Apr 18, 3:25 PM CDTRiver Flood WarningLCHLafayette, Vermilion23 hr
Apr 18, 3:47 PM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary58 min
Apr 18, 4:18 PM CDTGale WarningLCH18 hr
Apr 18, 5:01 PM CDTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Martin119 min

Nearby

Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.